# SDR FDEA201401240192

- Difficulty date: January 24, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559059
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280 - 1290, STRINGER 17L CREASE BEAM CORRODED,  BLENDED AREA IAW SRM 51-10-02 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13 FIG 101 DET 2.  R & R CREASE BEAM IAW DWG 146N5590.
